Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what kind of exercise?
Jul 16, 2006

Hi, U are keep n saying the exercise can help deal with the lipo side effects. I want to increase volume for my legs and arms, i tried the gym but couldn't persist, now i want to buy this multi trainer so i will be able to exercise frm home but I nit sure what kind of exercise should i do in order in increase mussle volume, is this will be actuly help my legs looking better? hoe log before i should start see any results? i always have the feeling that for us the hiv carirers its usless and no matter how i'll try and exercise i will look horrible for ever. is there actually hope by doing this weight training for my legs?i lost my beautifull years hiding cause how i look like and i can't stand it no longer, i want to fight it starting exersice. by the way, what about the uridine, possible on taking it already?

Response from Dr. Henry

I can't state with any confidence that exercise will increase fat on the arms/legs (can increase size due to enlargement of muscles). Uridine supplements are under study to increase fat (NucleoMax formulation) though that costs a fair amount(? > $200/month) and more data is needed. Switching off possibly offending medications such as D4T or AZT can slowly help in many cases. KH



Previous
Frequent Urination / Tingling Cold Feet
Next
unusual pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement